# SDR IPXA20110916001E

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 460 Lbl 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

FLOOR PANEL NR 9 AT BS 460, LBL20, MAIN DECK FLOOR PANEL DAMAGED.   R & R FLOOR PANEL REF NR 475580.
